# SDR A6WA2019091146861

- Difficulty date: September 10, 2019
- Submitted: September 11, 2019
- Operation: Air carrier
- Aircraft: N467AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7900
- Aircraft time: 35,713 hours, 34,461 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Landing
- Part number: 60033052145
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT AFT TRU LAND LATCH IS CRACKED.  REPAIRED TRU LAND LATCH AREA IAW SUPPLEMENT 19-016B.
